# SDR AALA202103199022

- Difficulty date: March 13, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 58,265 hours, 24,437 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF T CAP ON MAIN CABIN FLOORBEAM AT STA 947 BETWEEN RBL 54 AND LBL 54, MEASURING L=2.0 IN, W=2.2 IN, D=0.077 IN. REPLACED T CAP WITH NEW IAW SRM 53-70-51-2R -5.
